# SDR DXTA200601752

- Difficulty date: November 12, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,422 hours, 3,351 cycles
- Engine: Allsn AE3007C
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 991444015
- Part serial: 339
- Condition: Binding
- Location: Control Wheel
- Part time: 5,422 hours, 3,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CONTROL WHEEL RATCHETING.  LT CONTROL WHEEL THE RATCHETING IS MORE DEFINED. REMOVED AND REPLACED AFT AILERON SECTOR PCU IAW MM CHPT. 27-10-01.
